Publicado

2018-01-01

A Class of Abelian Rings

Una clase de anillos abelianos

Palabras clave:

Abelian ring, J-abelian ring, ring extension (en)
anillos abelianos, anillos J-abelianos, extensiones de anillos (es)

Descargas

Autores/as

  • Sait Halicioglu Ankara University
  • Abdullah Harmanci Hacettepe University
  • Burcu Ungor
Let R be a ring with identity and J(R) denote the Jacobson radical of R. A ring R is called J-abelian if ae - ea ∈ J(R) for any a ∈ R and any idempotent e in R. In this paper, many characterizations of J-abelian rings are given. We prove that every J-Armendariz ring is J-abelian. We show that the class of J-abelian rings lies strictly between the class of abelian rings and the class of directly finite rings.
Sea R un anillo dotado de la identidad y sea J(R) el radical de Jacobson de R. Un anillo R se llama J-abeliano si ae - ea ∈ J(R) para todo a ∈ R y algún e idempotente en R. En este artículo, se dan muchas caracterizaciones de anillos J-abelianos. Demostramos que cada anillo J-Armendariz es J-abeliano. Mostramos que la clase de los anillos J-abelianos se ubica estrictamente entre la clase delos anillos abelianos y la clase de los anillos directamente finitos.

Referencias

A. Badawi, On abelian r-regular rings, Comm. Algebra 25 (1997), no. 4,

- 1021.

V. P. Camillo and H. P. Yu, Exchange rings, units and idempotents, Comm. Algebra 22 (1994), no. 12, 4737 - 4749.

H. Chen, On strongly j-clean rings, Comm. Algebra 38 (2010), no. 10,

- 3804.

J. Cui and J. Chen, A class of quasipolar rings, Comm. Algebra 40 (2012), no. 12, 4471 - 4482.

S. Halicioglu H. Chen, O. Gurgun and A. Harmanci, Rings in which nilpotents belong to jacobson radical, An. Stiint. Univ. Al. I. Cuza Iasi. Mat.

(N.S.) LXII (2016), no. 2, 595 - 606.

N. K. Kim and Y. Lee, Armendariz rings and reduced rings, J. Algebra

(2000), no. 2, 477 - 488.

J. J. Koliha and P. Patricio, Elements of rings with equal spectral idempotents, J. Aust. Math. Soc. 72 (2002), no. 1, 137 - 152.

H. Kose and A. Harmanci, On a class of semicommutative rings, New

Zealand J. Math. 47 (2017), 69 - 85.

Z. Mesyan, The ideals of an ideal extension, J. Algebra Appl. 9 (2010),

no. 3, 407 - 431.

W. K. Nicholson, Lifting idempotents and exchange rings, Trans. Amer.

Math. Soc. 229 (1977), 269 - 278.

W. K. Nicholson, Strongly clean rings and fitting's lemma, Comm. Algebra 27 (1999), no. 8, 3583 - 3592.

S. Halicioglu O. Gurgun and B. Ungor, A subclass of strongly clean rings, Commun. Math. 23 (2015), no. 1, 13 - 31.

M. B. Rege and S. Chhawchharia, Armendariz rings, Proc. Japan Acad.

Ser. A Math. Sci. 73 (1997), 14 - 17.

R. B.Warfield, Exchange rings and decompositions of modules, Math. Ann. 199 (1972), 31 - 36.

Visitas a la página del resumen del artículo

442

Descargas

Los datos de descarga aún no están disponibles.

Cómo citar

Halicioglu, S., Harmanci, A., & Ungor, B. (2018). Una clase de anillos abelianos. Boletín De Matemáticas, 25(1), 27-37. https://revistas.unal.edu.co/index.php/bolma/article/view/79015